Alert archive / Washington / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jul 22, 2016, 4:52 PM PDT for Spokane County, Washington; Kootenai County, Idaho. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2016, 4:52 PM PDT (23:52 UTC)
- Expired
- Jul 22, 2016, 5:26 PM PDT
- In force
- 34 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Kootenai County, ID, Spokane County, WA
The radar
The Spokane radar (KOTX), 63 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -475 J/kg
- Mixed-layer LCL
- 2540 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
979 WUUS56 KOTX 222352 SVROTX IDC055-WAC063-230045- /O.NEW.KOTX.SV.W.0012.160722T2352Z-160723T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPOKANE WA 452 PM PDT FRI JUL 22 2016 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO... EASTERN SPOKANE COUNTY IN NORTHEASTERN WASHINGTON... * UNTIL 545 PM PDT * AT 452 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF LIBERTY LAKE...OR 10 MILES SOUTH OF POST FALLS...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... COEUR D'ALENE...HARRISON...FOURTH OF JULY PASS...FERNAN LAKE VILLAGE...MEDIMONT...ROSE LAKE...BEAUTY CREEK CAMPGROUND AND WOLF CREEK CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF ON OR NEAR LAKE COEUR D'ALENE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4740 11701 4761 11709 4777 11656 4748 11642 TIME...MOT...LOC 2352Z 253DEG 13KT 4756 11695 $$ TC
2 follow-up statements
655
WWUS56 KOTX 230015
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
515 PM PDT FRI JUL 22 2016
WAC063-230022-
/O.CAN.KOTX.SV.W.0012.000000T0000Z-160723T0045Z/
SPOKANE WA-
515 PM PDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SPOKANE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF SPOKANE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4757 11679 4770 11679 4777 11656 4763 11649
TIME...MOT...LOC 0012Z 253DEG 13KT 4758 11684
$$
IDC055-230045-
/O.CON.KOTX.SV.W.0012.000000T0000Z-160723T0045Z/
KOOTENAI ID-
515 PM PDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT
FOR CENTRAL KOOTENAI COUNTY...
AT 512 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DIME SIZE HAIL. THIS STORM WAS LOCATED JUST SOUTH AND
EAST OF OF COEUR D'ALENE...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
COEUR D'ALENE...FERNAN LAKE VILLAGE...BEAUTY CREEK CAMPGROUND AND
WOLF CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE COEUR D'ALENE OR THE CHAIN LAKES AREA...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...
LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4757 11679 4770 11679 4777 11656 4763 11649
TIME...MOT...LOC 0012Z 253DEG 13KT 4758 11684
$$
GKOCH235
WWUS56 KOTX 230026
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
526 PM PDT FRI JUL 22 2016
IDC055-230036-
/O.CAN.KOTX.SV.W.0012.000000T0000Z-160723T0045Z/
KOOTENAI ID-
526 PM PDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KOOTENAI COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4757 11679 4770 11679 4777 11656 4763 11649
TIME...MOT...LOC 0022Z 253DEG 13KT 4760 11677
$$
GKOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:44 PM PDT, 8 minutes earlier.
Area forecast discussion, Jul 22, 4:44 PM PDT, 8 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
444 PM PDT Fri Jul 22 2016
.SYNOPSIS...
Low pressure will exit the region tonight. The scattered showers
and thunderstorms over northeast Washington and north ID will wane
through the evening. The breezy conditions will also start to
wane. A warm and mostly dry summer pattern will arrive this
weekend and persist through next week. However there will be
minor shower chances near the Canadian border, from time to time,
through Thursday.
&&
.DISCUSSION...
Tonight through Saturday: Scattered showers and thunderstorms
across northeastern Washington will give way to drier conditions
late this evening into Saturday. The cold front that passed this
morning is moving into western Montana. This afternoon we are left
with the upper low which is wrapped up with a fair amount of
moisture (with PWATs near 1 inch) and instability (with LAPS data
indicating CAPE values between 200-1000 J/kg).
The low was centered northeast of Republic. The primary clusters
of showers and thunderstorms were in the deformation axis wrapped
around its west and southwest flank, across Ferry to Lincoln
county, tracking into Stevens and toward Spokane. As the low moves
east-northeast this evening these clusters will continue to
migrates across northeast WA and north ID. The bulk of the
shower/t-storm threat is expected to exit through north ID between
8 to 10 PM. The threat of locally heavy rains and locally frequent
lightning will be the main threat, but a few storms could produce
gusty winds and some hail. Flash Flood Watches were cancelled for
all BUT the Okanogan Highlands and as the precipitation clusters
start to move away the threat here will wane too. Farther east the
risk of flooding is lower but we will continue to monitor for
locally heavy rain.
Meanwhile a ridge will start to build in from the west and drier
conditions will start in. A weak impulse skirts by the northeast
WA/north ID mountains Saturday afternoon which could bring some
isolated showers/t-storms then. Otherwise dry and clear to partly
cloudy conditions are expected.
Winds will remain breezy this evening with the passing low, especially
over the lee of the Cascades to western Columbia Basin where local
gusts up to 30 mph will be possible. The speeds will start to
abate after about 8-10 PM, slowest near the Cascades. Some marginally
breezy conditions will be found near the Cascade gaps again Saturday
afternoon, but gusts will largely be under 20 mph.
Sunday through Friday: Aside from some passing shower/t-storm
chances around the northern mountains, the upcoming week looks
largely dry with above normal temperatures. Early this period the
5-wave model indicates a near zonal flow before a ridge amplifies.
In light of this temperatures are projected to be near normal
Sunday, then push above normal Monday onward. Toward Friday high
temperatures have the potential to be 5-10 degrees above normal.
While it is several days out and confidence is lessened by that
fact, models have been somewhat consistent in showing 850mb
temperatures averages around 25 C. So I raised highs.
As for the shower/t-storm threat: the building ridge will be dirty.
This means a series of shortwaves will track into it before it
starts to clean out late next week. The primary precipitation
chances pass during the afternoon and evening hours between Monday
and Thursday, near the northern WA to north ID and possibly
central Panhandle mountains. A few runs suggest some of those
showers may come into the northeastern Columbia Basin Tuesday
and/or Wednesday afternoon. Yet right now the risk is too slight.
Mainly expect a few more clouds in the afternoon/evening hours
away from the mountains.
The main other notable weather may be some increased winds,
especially near the lee of Cascades, with the passing shortwaves
and during the late afternoon/evening hours. On average afternoon
relative humidity values trend drier through the week. Yet there
are no stand-out critical fire weather concern, though it would
seem the fuels would start to dry out some. /J. Cote'
&&
.AVIATION...
00Z TAFS: Exiting rotating small cluster of showers and
thunderstorms will slowly work its way east and out of the
aviation area this afternoon/evening. This will improve the rather
low ceilings and mentions of thunderstorms producing heavy
rain, large hail, and gusty wind near the KSFF and KCOE tafs.
significant improvement likely near 3Z and certainly after 6Z.
There is enough low level wind to keep any lingering leftover low
level moisture from allowing any significant fog and stratus
formation tonight so widespread VFR conditions are expected to
return and remain with the exit of the weather disturbance.
/Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 55 78 57 86 61 91 / 30 0 0 0 0 0
Coeur d'Alene 53 77 54 86 56 89 / 60 0 0 0 0 10
Pullman 50 77 49 85 51 89 / 10 0 0 0 0 0
Lewiston 58 85 59 92 62 96 / 10 0 0 0 0 0
Colville 51 81 52 88 53 93 / 60 10 0 0 0 10
Sandpoint 50 75 50 83 51 86 / 70 10 10 0 0 10
Kellogg 50 74 50 83 53 87 / 60 10 0 0 0 10
Moses Lake 55 84 56 89 59 94 / 0 0 0 0 0 0
Wenatchee 59 83 61 89 64 94 / 0 0 0 0 0 10
Omak 55 85 59 90 62 94 / 10 0 0 0 0 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Flash Flood Watch until 7 PM PDT this evening for Okanogan
Highlands.
&&Hazardous weather outlook, Jul 22, 2:55 PM PDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 255 PM PDT FRI JUL 22 2016 IDZ003-004-026-027-WAZ031>034-041>044-231400- IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- 255 PM PDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. IDZ001-002-WAZ035>038-231400- NORTHERN PANHANDLE-COEUR D'ALENE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 255 PM PDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...LEADING TO THE POTENTIAL FOR LOCALIZED FLASH FLOODING OR SLIDES...ESPECIALLY AROUND BURN SCARS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 12:37 PM PDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 1237 PM PDT FRI JUL 22 2016 WAZ035-044-222015- UPPER COLUMBIA BASIN WA-WATERVILLE PLATEAU WA- 1237 PM PDT FRI JUL 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN LINCOLN AND EAST CENTRAL DOUGLAS COUNTIES UNTIL 115 PM PDT... AT 1235 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF BANKS LAKE...OR 12 MILES WEST OF ELECTRIC CITY. THIS STRONG STORM WAS MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BANKS LAKE...STEAMBOAT ROCK STATE PARK...ELECTRIC CITY... AND HARTLINE.. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF ON OR NEAR BANKS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4781 11945 4793 11939 4788 11894 4764 11910 TIME...MOT...LOC 1935Z 293DEG 11KT 4786 11934 GKOCH
Local storm report, Jul 22, 12:46 PM PDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1246 PM PDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 4 NNE CARLTON 48.29N 120.07W
07/22/2016 OKANOGAN WA EMERGENCY MNGR
WATER OVER THE ROADWAY ON SR-153 AT MM 26.
&&
MATLocal storm report, Jul 22, 1:34 PM PDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
134 PM PDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 4 WNW BREWSTER 48.13N 119.85W
07/22/2016 OKANOGAN WA PUBLIC
THE ROADWAY IS WASHED OUT FOUR MILE UP FROM
SR 97 ON INDIAN DAN CANYON ROAD.
1225 PM FLASH FLOOD 1 NE METHOW 48.14N 119.99W
07/22/2016 OKANOGAN WA PUBLIC
FLOODING ON PRIVATE LAND ALONG FRENCH CREEK
ROAD.
1225 PM FLASH FLOOD 4 NNE CARLTON 48.29N 120.07W
07/22/2016 OKANOGAN WA EMERGENCY MNGR
SR-153, JUST NORTH OF MILE POST 26 IS CLOSED
DUE TO MUD AND DEBRIS OVER THE ROADWAY. IT
IS BEING REPORTED AT BEING 100 YARDS WIDE.
1225 PM FLASH FLOOD 1 S METHOW 48.11N 120.00W
07/22/2016 OKANOGAN WA EMERGENCY MNGR
WATER/MUD OVER THE ROADWAY NEAR 315 BURMA
ROAD.
&&
NWS SPOKANE WA
IRIS SYSTEMSpecial weather statement, Jul 22, 3:22 PM PDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 322 PM PDT FRI JUL 22 2016 IDZ001-WAZ036-037-222300- NORTHERN PANHANDLE ID-NORTHEAST MOUNTAINS WA-SPOKANE AREA WA- 322 PM PDT FRI JUL 22 2016 ...SPECIAL WEATHER STATEMENT... AT 318 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUNCREST...OR 18 MILES NORTHWEST OF SPOKANE...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN...HALF INCH HAIL AND WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEER PARK...NEWPORT...SPIRIT LAKE...CHATTAROY...SUNCREST...OLDTOWN... MILAN...TUM TUM...DIAMOND LAKE...MOUNT SPOKANE...CLAYTON...BLANCHARD AND ELK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF ON OR NEAR LOCAL LAKES GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL THIS STORM PASSES. && LAT...LON 4778 11765 4794 11776 4821 11704 4797 11687 TIME...MOT...LOC 2218Z 243DEG 22KT 4789 11762 TC
Local storm report, Jul 22, 4:45 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
445 PM PDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 7 N NEWPORT 48.29N 117.05W
07/22/2016 E0.50 INCH PEND OREILLE WA TRAINED SPOTTER
ESTIMATED 1/2 INCH OF RAIN IN 20 MIN.
CAUSING SOME DRIVEWAY DAMAGE.
0400 PM HAIL 4 SE SPOKANE 47.63N 117.36W
07/22/2016 U0.75 INCH SPOKANE WA NWS EMPLOYEE
.
0355 PM HAIL 3 WSW MILLWOOD 47.67N 117.34W
07/22/2016 U0.25 INCH SPOKANE WA LAW ENFORCEMENT
REPORTED AT MISSION AND TRENT SPOKANE.
REPORT FROM WASHINGTON WARNING POINT.
0354 PM HAIL 3 WSW MEAD 47.75N 117.41W
07/22/2016 U0.50 INCH SPOKANE WA PUBLIC
0.42" RAIN AND EST 50 MPH WINDS REPORTED AT
123 W. WESTVIEW SPOKANE.
0345 PM HAIL 1 ESE SPOKANE 47.67N 117.40W
07/22/2016 U0.50 INCH SPOKANE WA TRAINED SPOTTER
DIME SIZED HAIL REPORTED AT GONZAGA
UNIVERSITY. .
0340 PM HAIL 3 SE SPOKANE 47.64N 117.37W
07/22/2016 U0.88 INCH SPOKANE WA NWS EMPLOYEE
NICKLE SIZED HAIL.
0330 PM HAIL 1 ENE DISHMAN 47.66N 117.26W
07/22/2016 U0.25 INCH SPOKANE WA PUBLIC
DIME SIZED HAIL REPORTED FROM HAM RADIO
OPERATOR.
0330 PM HAIL 7 WNW MEAD 47.80N 117.49W
07/22/2016 U0.25 INCH SPOKANE WA TRAINED SPOTTER
.
0330 PM TORNADO 2 ENE AIRWAY HEIGHTS 47.66N 117.54W
07/22/2016 SPOKANE WA NWS EMPLOYEE
DEBRIS FROM POSSIBLE TORNADO REPORTED AT
FLINT AND GREENWOOD SPOKANE.
0325 PM TORNADO 2 ENE AIRWAY HEIGHTS 47.66N 117.54W
07/22/2016 SPOKANE WA NWS EMPLOYEE
AIRWAY HEIGHTS WASHINGTON NORTH AND WEST OF
THE US-2/HAYFORD ROAD INTERSECTION.
1225 PM FLASH FLOOD 1 NE METHOW 48.14N 119.99W
07/22/2016 OKANOGAN WA PUBLIC
FLOODING ON PRIVATE LAND ALONG FRENCH CREEK
ROAD.
1225 PM FLASH FLOOD 4 WNW BREWSTER 48.13N 119.85W
07/22/2016 OKANOGAN WA PUBLIC
THE ROADWAY IS WASHED OUT FOUR MILE UP FROM
SR 97 ON INDIAN DAN CANYON ROAD.
1225 PM FLASH FLOOD 1 S METHOW 48.11N 120.00W
07/22/2016 OKANOGAN WA EMERGENCY MNGR
WATER/MUD OVER THE ROADWAY NEAR 315 BURMA
ROAD.
1225 PM FLASH FLOOD 4 NNE CARLTON 48.29N 120.07W
07/22/2016 OKANOGAN WA EMERGENCY MNGR
SR-153, JUST NORTH OF MILE POST 26 IS CLOSED
DUE TO MUD AND DEBRIS OVER THE ROADWAY. IT
IS BEING REPORTED AT BEING 100 YARDS WIDE.
1133 AM HEAVY RAIN 7 WNW MALOTT 48.31N 119.85W
07/22/2016 U0.30 INCH OKANOGAN WA TRAINED SPOTTER
REPORTS VERY HEAVY DOWNPOUR BUT HAS NO RAIN
GAUGE.
&&
NWS SPOKANE WA
IRIS SYSTEMThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:39 PM PDT | Areal Flood Advisory | OTX | Chelan, Okanogan | 3 hr |
| Jul 21, 7:06 PM PDT | Flash Flood Warning | OTX | Okanogan | 114 min |
| Jul 21, 7:29 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 21, 8:53 PM PDT | Areal Flood Advisory | OTX | Chelan | 3 hr |
| Jul 22, 5:37 AM PDT | Flash Flood Watch | OTX | Chelan, Douglas, Ferry, Grant, Okanogan | 11 hr |
| Jul 22, 11:14 AM PDT | Areal Flood Advisory | OTX | Chelan, Okanogan | 2 hr |
| Jul 22, 12:37 PM PDT | Special Weather Statement | OTX | Douglas | 38 min |
| Jul 22, 1:46 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 3 hr |
| Jul 22, 2:04 PM PDT | Areal Flood Advisory | OTX | Stevens | 3 hr |
| Jul 22, 3:22 PM PDT | Special Weather Statement | OTX | Spokane | 38 min |
| Jul 22, 3:54 PM PDT | Severe Thunderstorm Warning | OTX | Spokane | 51 min |
| Jul 22, 4:30 PM PDT | Severe Thunderstorm Warning | OTX | Bonner, Kootenai | 45 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2016Severe Thunderstorm Warnings in Idaho, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.